# SDR 97ZZZX781

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99NJ
- Make and model: Lear 25D
- Aircraft serial: 220
- Engine: Ge CJ6106
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 5004T01P01
- Condition: Cracked
- Location: Front Frame
- Part time: 16,414 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL HAIRLINE CRACK AT THE SWEDGED 90 DEGREE ELBOW WHERE IT ATTACHES TO THE FRONT FRAME OIL FITTING.  OIL PRESSURE FLUCTUATION OCCURRED DURING 2ND LEG OF A SCHEDULED TRIP.
